# SDR ABXA010336

- Difficulty date: April 19, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 78,059 hours, 25,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO Z-FITTING CRACKED AT STATION 1200 - LONGERON 34 RIGHT AND LONGERON 33 RIGHT.  REPLACED Z-FITTING AND REPAIRED AREA IAW DC-8 SRM 51-1-20D, 53-2-0, AND 51-1-8.
